# SDR DALA1010563261

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 35,368 hours, 15,844 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR PANEL 262FF.  REPLACED FLOOR PANEL IAW WORK CARD 2500-6602.
